MAUDE Adverse Event Report: TRI-STATE DE MÉXICO, S. DE R.L. DE C.V. CENTURION; OUTPATIENT PERIPHERAL IV SECUREMENT KIT

TRI-STATE DE MÉXICO, S. DE R.L. DE C.V. CENTURION; OUTPATIENT PERIPHERAL IV SECUREMENT KIT
Catalog Number IVS3945A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The iv securement, a part is breaking.
 
Additional Manufacturer Narrative
It was reported that the iv securement, a connector part is breaking.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
CENTURION
Common Device Name
OUTPATIENT PERIPHERAL IV SECUREMENT KIT
Manufacturer (Section D)
TRI-STATE DE MÉXICO, S. DE R.L. DE C.V.
301 ciudad de mexicali ave
desarrollo industrial colorado
mexicali, baja california 21397
MX  21397
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25637105
Report Number3004519921-2026-00029
Device Sequence Number18561919
Product Code LRS
UDI-Device Identifier10653160357537
UDI-Public10653160357537
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIVS3945A
Device Lot Number2026020690
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown